# SDR FDEA201001220214

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CHAFED AND GOUGED AT LWR CTR CARGO DOOR LWR AFT JAMB BELOW SEAL RETAINER.  REPAIRED FUSELAGE EXTERNAL SKIN AT CTR CARGO DOOR LOWER AFT JAMB BELOW SEAL RETAINER IAW SRM 53-50-00.MAJOR REPAIR.
